# SDR SWAA0144020129616

- Difficulty date: January 9, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30218
- Aircraft time: 51,281 hours, 33,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME CORRODED AT BS 947, LBL 9.  R&R FRAME SECTION IAW SRM AND DWG.
